MathSciNet Relay Station
MathSciNet bibliographic data
MR84241 (18,834b) 62.0X
Bahadur, R. R.; Savage, Leonard J. The nonexistence of certain statistical procedures in nonparametric problems. Ann. Math. Statist. 27 (1956), 1115–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement